# SDR IPXA09655158

- Difficulty date: March 16, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 32,679 hours, 10,077 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 113T220129A
- Part serial: 001465
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING - I/B MAIN FLAP I/B AFT FLAP HINGE FITTING FOUND CRACKED.  CRACK 1.25 INCH AND 1.5 INCH LENGTH.  LT WING I/B MAIN FLAP I/B AFT FLAP HINGE FITTING REPAIRED AS PER SRM 57-53-02-2R1 FIG 201 SHT 1 TO 5 REV 43.  THIS IS CLASSIFIED AS A MAJOR REPAIR WITH MATERIAL AND 10134-2007-7075T6511, REPAIR SIZE IS 2 INCH X 2 INCH.
